Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (6): 793-806    DOI: 10.1007/s10114-017-6209-0
Articles Current Issue| Next Issue| Archive| Adv Search |
Singularity Categories with Respect to Ding Projective Modules
Wen Jing CHEN, Zhong Kui LIU, Xiao Yan YANG
Department of Mathematics, Northwest Normal University, Lanzhou 730070, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7